# SDR ASAA0280613

- Difficulty date: November 26, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 59360849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, L-2 AFT GALLEY SERVICE DOOR SILL PLATE BACKING STRAPS ARE CORRODED.  REMOVED CORROSION FROM 7 STRAP AND REPLACED 9 STRAP PER SRM 51-10-2, 51-10-4, 51-30-2 AND DAC DWG 5936084.  (M)
